# SDR EE4Y090228

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: General aviation
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,506 hours, 79,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65528733
- Condition: Cracked
- Location: Entry Door
- Part time: 72,506 hours, 79,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR UPPER HINGE SKIN CRACKED.
